Gevrey normal form for unfoldings of nilpotent contact points of planar slow-fast systems
[Forme normale de Gevrey pour les déploiements de points de contact nilpotents de systèmes lent-rapide dans le plan]
Annales de l'Institut Fourier, Tome 67 (2017) no. 6, pp. 2597-2621.

On présente des formes normales pour les déploiements de points de contact nilpotents des systèmes lent-rapide dans le plan. Les formes normales sont utiles pour traiter des points de contact reguliers et singuliers (y compris les points tournant). Pour les points de contact reguliers, on obtient une forme normale de type Liénard, tandis que pour les points de contact singuliers, la forme normale est de type Liénard sauf une erreur exponentiellement petite. Nos techniques sont basées sur des estimations de Gevrey des séries formelles et la sommation de Gevrey. Il s’agit d’une extension des résultats connus, basée sur une version de Gevrey de la théorème de préparation de Levinson.

We present normal forms for unfoldings of nilpotent contact points of slow-fast systems in the plane. The normal forms are useful in the treatment of regular and singular contact points (including turning points). For regular contact points, we obtain a normal form of Liénard type, while for singular contact points, the normal form is of Liénard type up to exponentially small error. Our techniques are based on Gevrey estimates on formal power series and Gevrey summation. This extension of earlier results is based on a Gevrey version of Levinson’s preparation theorem.

Reçu le :
Révisé le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/aif.3144
Classification : 34D14,  34A26,  34M30,  34M60
Mots clés : perturbation singulière, champs de vecteurs lent-rapide, formes normales, asymptotique Gevrey, systèmes Liénard
@article{AIF_2017__67_6_2597_0,
     author = {De Maesschalck, Peter and Doan, Thai Son},
     title = {Gevrey normal form for unfoldings of nilpotent contact points of planar slow-fast systems},
     journal = {Annales de l'Institut Fourier},
     pages = {2597--2621},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {67},
     number = {6},
     year = {2017},
     doi = {10.5802/aif.3144},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/aif.3144/}
}
De Maesschalck, Peter; Doan, Thai Son. Gevrey normal form for unfoldings of nilpotent contact points of planar slow-fast systems. Annales de l'Institut Fourier, Tome 67 (2017) no. 6, pp. 2597-2621. doi : 10.5802/aif.3144. http://archive.numdam.org/articles/10.5802/aif.3144/

[1] Canalis-Durand, Mireille; Ramis, Jean-Pierre; Schäfke, Reinhard; Sibuya, Yasutaka Gevrey solutions of singularly perturbed differential equations, J. Reine Angew. Math., Volume 518 (2000), pp. 95-129 | Article | MR 1739408 (2000m:34207) | Zbl 0937.34075

[2] De Maesschalck, Peter Gevrey normal forms for nilpotent contact points of order two, Discrete Contin. Dyn. Syst., Volume 34 (2014) no. 2, pp. 677-688 | Article | MR 3094600 | Zbl 1282.34060

[3] De Maesschalck, Peter; Dumortier, Freddy; Roussarie, Robert Cyclicity of common slow-fast cycles, Indag. Math., Volume 22 (2011) no. 3-4, pp. 165-206 | Article | MR 2853605 | Zbl 1233.34014

[4] Fenichel, Neil Geometric singular perturbation theory for ordinary differential equations, J. Differ. Equations, Volume 31 (1979) no. 1, pp. 53-98 | Article | MR 524817 (80m:58032) | Zbl 0476.34034

[5] Fruchard, Augustin; Schäfke, Reinhard Composite asymptotic expansions, Lecture Notes in Mathematics, 2066, Springer, 2013, x+161 pages | Article | MR 3013433 | Zbl 1269.34002

[6] Huzak, Renato Normal forms of Liénard type for analytic unfoldings of nilpotent singularities, Proc. Am. Math. Soc., Volume 145 (2017) no. 10, pp. 4325-4336 | Article | Zbl 06767089

[7] Jardón-Kojakhmetov, Hildeberto Formal normal form of A k slow fast systems, C. R. Acad. Sci. Paris, Ser. I, Volume 353 (2015), pp. 795-800 | Article | Zbl 1334.34086

[8] Levinson, Norman A canonical form for an analytic function of several variables at a critical point, Bull. Am. Math. Soc., Volume 66 (1960), p. 68-69 | Article | MR 0145099 (26 #2634) | Zbl 0192.18201

[9] Neĭshtadt, Anatolií I. The separation of motions in systems with rapidly rotating phase, Prikl. Mat. Mekh., Volume 48 (1984) no. 2, pp. 197-204 | Article | MR 802878 (86j:34043) | Zbl 0571.70022

[10] Parusiński, Adam; Rolin, Jean-Philippe A note on the Weierstrass preparation theorem in quasianalytic local rings, Can. Math. Bull., Volume 57 (2014) no. 3, pp. 614-620 | Article | MR 3239125 | Zbl 1303.14067

[11] Ramis, Jean-Pierre; Schäfke, Reinhard Gevrey separation of fast and slow variables, Nonlinearity, Volume 9 (1996) no. 2, pp. 353-384 | Article | MR 1384480 (97e:34083) | Zbl 0925.70161

[12] Roberts, Anthony J. Normal form transforms separate slow and fast modes in stochastic dynamical systems, Phys. A, Volume 387 (2008) no. 1, pp. 12-38 | Article | MR 2585314 (2011c:34141)

[13] Szmolyan, Peter; Wechselberger, Martin Canards in 3 , J. Differ. Equations, Volume 177 (2001) no. 2, pp. 419-453 | Article | MR 1876650 (2002i:34098) | Zbl 1007.34057